Special Sequences on Generalized Metric Spaces

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4592

Keywords:

kernel, Bourbaki-Cauchy sequence, pseudo-Cauchy sequence, Bourbaki-complete metric space, weakly complete metric space, asymptotic sequence

Abstract

In this article, in a generalized metric space, we will focus on new types of sequences. We introduce three new kinds of Cauchy sequences and study their significance in generalized metric spaces. Also, we give several interesting properties of these sequences.

Downloads

How to Cite

Farhat, Y. ., Amel Souhail, Vigneswaran, V., & Krishnan, M. (2022). Special Sequences on Generalized Metric Spaces. European Journal of Pure and Applied Mathematics, 15(4), 1869–1886. https://doi.org/10.29020/nybg.ejpam.v15i4.4592

Most read articles by the same author(s)